Advil Children's Suspension Dye Free Berry

Enter your email address to be notified when this product becomes available.

  

    Description & Features

Specially formulated for children 2 to 12 years old, Children's Advil oral suspension reduces fever and relieves pain due to immunization, earache, colds or flu, and sore throat. Featuring a dye-free, non-staining liquid formula, Children's Advil oral suspension is easy to dose to help get your kid back to being a kid.

Each 5 mL dose (1 teaspoon) of Children's Advil oral suspension contains 100 mg of ibuprofen reducing fever fast and providing up to 8 hours of relief with just one dose.

Directions: If possible, use weight to dose; otherwise use age. Shake well and ensure that all the contents of the dosage cup are taken. Doses below may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief.
Weight (lb)    Age (yr)         Dose (mL)
Under 24 lb   under 2 yr    Ask a doctor
24-35 lb         2 - 3 yr        5 mL
36-47 lb        4 - 5 yr         7.5 mL
48-59 lb        6 - 8 yr         10 mL
60-71 lb        9 - 10 yr        12.5 mL
72 - 95 lb     11 yr               15 mL

Active Ingredient: (in each 5mL)
Solubilized ibuprofen equal to Ibuprofen 100 mg (NSAID)*
*Nonsteroidal anti-inflammatory drug

Inactive Ingredients:
Artificial flavor, carboxymethylcellulose sodium, citric acid monohydrate, edetate disodium, glycerin, microcrystalline cellulose, polysorbate 80, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum

Caution: Keep out of reach of children. Talk to a doctor if the pain or fever worsens or persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor. Warning: do not give to children taking acetylsalicylic acid (asa) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using asa, other salicylates or anti-inflammatory drugs. In case of overdose, contact a doctor or poison control centre immediately, even if there are no symptoms. Please read enclosed package insert before use. Safety seal: do not use if full body sleeve is broken or missing. This package comes with a child-lock safety cap.


We are only able to ship this item to Canadian customers.
This item cannot be shipped to Quebec due to provincial pharmacy regulations.
No Information Provided

Other Advil Products

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.46ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;